Results 1 to 12 of 12
  1. #1
    jf24 is offline Junior Member
    Join Date
    Feb 2008
    Posts
    87

    T3 at 75 mcg problem

    Im running right now t3(about 2weeks total now) at 75 mcg with 2cc of t400.The last 3-4 days i dont feel very well at all during workout.Seems like my cardio is not there anymore plus my heart rate is alot faster.Im out of breath alot and i feel like im going to collapse.Do you guys think its t3.........and by the way its my first time using t3 and ive done 3 steroid cycle im 6ft0 220 lbs at 9 %bf.....anyway thks

  2. #2
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    8,978

    Lightbulb

    Quote Originally Posted by jf24 View Post
    Im running right now t3(about 2weeks total now) at 75 mcg with 2cc of t400.The last 3-4 days i dont feel very well at all during workout.Seems like my cardio is not there anymore plus my heart rate is alot faster.Im out of breath alot and i feel like im going to collapse.Do you guys think its t3.........and by the way its my first time using t3 and ive done 3 steroid cycle im 6ft0 220 lbs at 9 %bf.....anyway thks
    could very well be the T3 cut your dosage down.

  3. #3
    fanatic's Avatar
    fanatic is offline Member
    Join Date
    May 2005
    Location
    U.S.A.
    Posts
    951
    Quote Originally Posted by jf24 View Post
    Im running right now t3(about 2weeks total now) at 75 mcg with 2cc of t400.The last 3-4 days i dont feel very well at all during workout.Seems like my cardio is not there anymore plus my heart rate is alot faster.Im out of breath alot and i feel like im going to collapse.Do you guys think its t3.........and by the way its my first time using t3 and ive done 3 steroid cycle im 6ft0 220 lbs at 9 %bf.....anyway thks
    Its hard to tell if the T3 is causing this... you could just be getting sick.

  4. #4
    InsaneInTheMembrane's Avatar
    InsaneInTheMembrane is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    The Nut House
    Posts
    2,139
    Blog Entries
    8
    Try scaling back on t3 to 25 mcg and assess your feeling from there

  5. #5
    smokeyd's Avatar
    smokeyd is offline Grade A Whore/Banned
    Join Date
    Mar 2007
    Location
    EATIN BEEFS
    Posts
    10,417
    that isnt a very high dose, i have ran 125 for 6 weeks with no sides, guess everyone is diff though

  6. #6
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    For what its worth some possible side effects of liothyronine(t3) match what you described. Increased heart rate, painful or difficulty breathing , high blood pressure. Might want to react to this info accordingly - drop dosage or cut it out for a few days and see if symptoms cease.

  7. #7
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,700
    Quote Originally Posted by jf24 View Post
    Im running right now t3(about 2weeks total now) at 75 mcg with 2cc of t400.The last 3-4 days i dont feel very well at all during workout.Seems like my cardio is not there anymore plus my heart rate is alot faster.Im out of breath alot and i feel like im going to collapse.Do you guys think its t3.........and by the way its my first time using t3 and ive done 3 steroid cycle im 6ft0 220 lbs at 9 %bf.....anyway thks
    I dont think, I know. Yes its the T3. If you feel like you are having heart problems i would lower the dosage. It happened to me at that dosage as well.

  8. #8
    jf24 is offline Junior Member
    Join Date
    Feb 2008
    Posts
    87
    im down to 50 mcg now will see from there

  9. #9
    #47
    #47 is offline Junior Member
    Join Date
    Nov 2008
    Location
    SOcAL
    Posts
    73
    its because you need to scale it up. i had the same feelings when i jumped right onto 75mcg/day. just bump down to 25mcg or 50mcg/day and scale back up to your desired dosage. i was running it comfortable at 125mcg for a while comfortably with no sides after that

  10. #10
    jf24 is offline Junior Member
    Join Date
    Feb 2008
    Posts
    87
    i scale it up but maybe to fast i did only 2 days at 50 mcg before going up to 75 mcg

  11. #11
    #47
    #47 is offline Junior Member
    Join Date
    Nov 2008
    Location
    SOcAL
    Posts
    73
    3 or 4 days is probly easier on your body to adjust but i depends on how you body reacts, everyone is different. good luck with your cycle bro!

  12. #12
    Mulciber is offline Scammer
    Join Date
    Sep 2008
    Location
    The Center Ring
    Posts
    2,392
    look for some of Mallets posts.. he has some good T3 info.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •